A Feasible Algorithm for a Class of Mathematical Problems in Mechanical System

Abstract:

Article Preview

In this paper, we proposed an algorithm to globally solve a class of mathematical problems in mechanical system. Firstly, by utilizing equivalent problem and linear relaxation technique, a linear relaxation programming of original mathematical problem is established. Secondly, by using branch and bound theory, a feasible algorithm is proposed for globally solving original problem. Finally, the convergence of the proposed algorithm is proven, and numerical experiments showed that the presented algorithm is feasible.

Info:

Periodical:

Edited by:

Zhenyu Du and Bin Liu

Pages:

1032-1035

DOI:

10.4028/www.scientific.net/AMM.26-28.1032

Citation:

J. B. Yin et al., "A Feasible Algorithm for a Class of Mathematical Problems in Mechanical System", Applied Mechanics and Materials, Vols. 26-28, pp. 1032-1035, 2010

Online since:

June 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.